Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 98, NWS Tulsa, OK

April 11, 2005LeFlore County, Oklahoma; Sebastian County, Arkansas

NWS Tulsa, OK issued this severe thunderstorm warning at Apr 11, 2005, 4:08 AM CDT for LeFlore County, Oklahoma; Sebastian County, Arkansas. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 11, 2005, 4:08 AM CDT (09:08 UTC)
Expired
Apr 11, 2005, 5:00 AM CDT
In force
52 min
Issued by
NWS Tulsa, OK
Area
Counties, with a storm outline in the text

Counties Sebastian County, AR, LeFlore County, OK

The radar

The Western Arkansas radar (KSRX), 27 km from the middle of the area, began a volume at 09:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 9.1 hours before the alert went out and 209 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2005-04-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2005-04-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 96 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1700 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
96 m²/s²
0-3 km storm-relative helicity
134 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KTSA 110909
SVRTSA
ARC131-OKC079-111000-
/O.NEW.KTSA.SV.W.0098.050411T0908Z-050411T1000Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
408 AM CDT MON APR 11 2005

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  LE FLORE COUNTY IN SOUTHEAST OKLAHOMA
  SEBASTIAN COUNTY IN WEST CENTRAL ARKANSAS

* UNTIL 500 AM CDT

* AT 405 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL AND WINDS
  TO 60 MPH.  THIS STORM WAS LOCATED NEAR POTEAU...MOVING NORTHEAST
  AT 40 MPH.

* SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...PANAMA...     
  FORT SMITH...CAMERON...SPIRO...HACKETT...POCOLA...BONANZA...
  ARKOMA AND BARLING.

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

LAT...LON 3501 9476 3493 9456 3536 9425 3535 9459

$$
2 follow-up statements
000 
WWUS54 KTSA 110934
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
433 AM CDT MON APR 11 2005

ARC131-OKC079-111000-
/O.CON.KTSA.SV.W.0098.000000T0000Z-050411T1000Z/
SEBASTIAN AR-LE FLORE OK-
433 AM CDT MON APR 11 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 500 AM CDT FOR LE
FLORE AND SEBASTIAN COUNTIES...

AT 430 AM CDT...WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL AND WINDS TO
60 MPH.  THIS STORM WAS LOCATED NEAR BRADEN...MOVING NORTHEAST AT 40 
MPH INTO THE FORT SMITH AREA.

SOME OTHER LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...RYE 
HILL...MILL CREEK...ARKOMA AND BARLING.

LAT...LON 3501 9476 3493 9456 3536 9425 3535 9459

$$
000 
WWUS54 KTSA 110944
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
443 AM CDT MON APR 11 2005

ARC131-OKC079-110953-
/O.CAN.KTSA.SV.W.0098.000000T0000Z-050411T1000Z/
SEBASTIAN AR-LE FLORE OK-
443 AM CDT MON APR 11 2005

...THE SEVERE THUNDERSTORM WARNING FOR LE FLORE AND SEBASTIAN
COUNTIES HAS BEEN CANCELLED...

THE THUNDERSTORM HAS MOVED OUT OF THE WARNED AREA AND WEAKENED BELOW
SEVERE LIMITS...THEREFORE THE SEVERE THUNDERSTORM WARNING HAS BEEN
CANCELLED.

LAT...LON 3501 9476 3493 9456 3536 9425 3535 9459

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 11, 2:47 AM CDT, 1 hour 21 minutes earlier.

Area forecast discussion, Apr 11, 2:47 AM CDT, 1 hour 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
247 AM CDT MON APR 11 2005

.DISCUSSION...

SCATTERED ELEVATED CONVECTION IS ONGOING AT THIS HOUR ACROSS
SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS AS A 100 KT 300 MB JET
STREAK MOVES INTO THE AREA. THIS ACTVITY IS EXPECTED LAST FOR
SEVERAL MORE HOURS BEFORE THE AIRMASS OVER THE AREA BECOMES A
LITTLE MORE STABLE.

SHOWERS AND THUNDERSTORMS ARE THEN EXPECTED TO PICK UP AGAIN LATER
THIS AFTERNOON AS THE COLD FRONT CURRENTLY LOCATED ACROSS WESTERN
KANSAS AND THE OKLAHOMA PANHANDLE SURGES THROUGH EASTERN OKLAHOMA
AND NORTHWEST ARKANSAS LATE THIS AFTERNOON AND EVENING. WOULD
EXPECT THUNDERSTORMS TO DEVELOP ALONG THIS FRONTAL BOUNDARY LATE
THIS AFTERNOON AS AIRMASS AHEAD OF THE FRONT BECOME INCREASINGLY
UNSTABLE WITH SFC BASED LI VALUES OF -2 TO -5 AND CAPE VALUES IN
THE 1000 TO 1500 J/KG RANGE IN A NARROW BAND ACROSS EXTREME EASTERN
OKLAHOMA AND NORTHWEST ARKANSAS. WILL ALSO SEE SOME SHOWER AND
THUNDERSTORM ACTIVITY ASSOCIATED WITH THE MID-LEVEL LOW
PRESSURE SYSTEM THAT IS CURRENTLY LOCATED OVER EASTERN COLORADO
AS IT MOVES ALONG THE KANSAS/OKLAHOMA BORDER LATE THIS AFTERNOON
AND EVENING. THE BEST CHANCE FOR SEVERE WEATHER ACROSS THE TULSA
CWA WILL BE IN ADVANCE OF THE COLD FRONT LATE THIS AFTERNOON AND
EVENING ACROSS EXTREME EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
WOULD EXPECT LARGE HAIL AND WIND GUSTS OF 60 MPH TO BE THE MAIN
CONCERN.

WILL KEEP SLIGHT CHANCE POPS IN FOR TUESDAY WITH MID-LEVEL AND
ASSOCIATED COLD CORE IN THE VICINITY.

MADE NO CHANGES TO THE EXTENDED PORTION OF THE FORECAST.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   74  47  66  47 /  30  20  20  10
FSM   74  49  67  46 /  70  20  20  10
MLC   74  47  68  44 /  40  10   0  10
BVO   73  45  66  44 /  30  30  20  10
FYV   70  43  62  41 /  70  30  20  10
BYV   69  46  60  44 /  80  50  20  10
MKO   73  46  65  47 /  40  20  20  10
MIO   74  46  63  43 /  60  40  20  10
F10   73  47  67  46 /  30  10  10  10
HHW   74  47  70  45 /  60  10   0  10

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

SHORT TERM FORECASTER ID= 4
LONG TERM FORECASTER ID= 10
Hazardous weather outlook, Apr 11, 12:50 AM CDT, 3 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
1250 AM CDT MON APR 11 2005

ARZ001-002-010-011-019-020-029-OKZ049-053>076-111800-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
1250 AM CDT MON APR 11 2005

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL
AS MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TONIGHT.

SEVERE THUNDERSTORM.
 	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND WESTERN ARKANSAS.
        ONSET...ONGOING.

DISCUSSION...
A DRY LINE STALLED OVER WESTERN OKLAHOMA THIS EVENING.  A COLD
FRONT WILL MERGE INTO THE DRY LINE AND THE COMBINED BOUNDARIES WILL
SLOWLY MOVE ACROSS OKLAHOMA TONIGHT...REACHING THE I-35 CORRIDOR BY
EARLY MORNING.  OVERALL THE INSTABILITY IS WEAK...BUT ENOUGH REMAINS
FOR A FEW STORMS TO OCCUR IN THE AREA OVERNIGHT.  WHILE WINDS ALOFT
ARE STRONG...THE LIMITED INSTABILITY SHOULD RESULT IN ONLY A LIMITED
HAIL THREAT WITH THE STRONGER STORMS.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
EMERGENCY MANAGERS SHOULD BE READY TO ACTIVATE SPOTTERS IF WARNINGS
ARE ISSUED FOR YOUR AREA.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
MONDAY...THUNDERSTORM POTENTIAL.
TUESDAY...THUNDERSTORM POTENTIAL.
WEDNESDAY...NO HAZARDS.
THURSDAY...NO HAZARDS.
FRIDAY...THUNDERSTORM POTENTIAL.
SATURDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...
THE SLOW MOVEMENT OF THE CURRENT SYSTEM ACROSS THE PLAINS MAY
ALLOW FOR THE DAYS NEW STORM DEVELOPMENT TO BE IN FAR EASTERN
OKLAHOMA OR WESTERN ARKANSAS.  SOME SEVERE WEATHER RISK MAY
NEED TO BE INCLUDE IN THE DAY ONE PART OF THIS OUTLOOK WHEN IT
IS ISSUED LATER THIS MORNING.  THE NEXT CHANCE OF THUNDERSTORMS
IS THEN EXPECTED TO AFFECT THE AREA BY LATE IN THE WEEK AS THE
NEXT UPPER LEVEL STORM SYSTEM APPROACHES FROM THE WEST.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.

In the hours before

Special weather statement, Apr 10, 11:36 PM CDT, 4 hours 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1136 PM CDT SUN APR 10 2005

OKZ054-059-110545-
OSAGE OK-PAWNEE OK-

...THE NATIONAL WEATHER SERVICE HAS CANCELED TORNADO WATCH 146 FOR
THE FOLLOWING AREA...

IN OKLAHOMA THIS CANCELS 2 COUNTIES

IN NORTHEAST OKLAHOMA

OSAGE                 PAWNEE

THIS INCLUDES THE CITIES OF...PAWHUSKA AND PAWNEE

ARZ001>002-010>011-019>020-029-OKZ055>058-061>063-067>070-072
-074>076-110900-
BENTON AR-CARROLL AR-CRAWFORD AR-FRANKLIN AR-
MADISON AR-SEBASTIAN AR-WASHINGTON AR-ADAIR OK-
CHEROKEE OK-CRAIG OK-DELAWARE OK-HASKELL OK-LATIMER OK-
LE FLORE OK-MAYES OK-MUSKOGEE OK-NOWATA OK-OTTAWA OK-
ROGERS OK-SEQUOYAH OK-WAGONER OK-WASHINGTON OK-

...SEVERE THUNDERSTORM WATCH NUMBER 147 REMAINS VALID UNTIL 4 AM CDT
FOR THE FOLLOWING AREA...

IN ARKANSAS THIS WATCH INCLUDES 7 COUNTIES

IN NORTHWEST ARKANSAS

BENTON                CARROLL               CRAWFORD
MADISON               WASHINGTON

IN WEST CENTRAL ARKANSAS

FRANKLIN              SEBASTIAN

IN OKLAHOMA THIS WATCH INCLUDES 15 COUNTIES

IN EAST CENTRAL OKLAHOMA

CHEROKEE              MUSKOGEE              SEQUOYAH

IN NORTHEAST OKLAHOMA

ADAIR                 CRAIG                 DELAWARE
MAYES                 NOWATA                OTTAWA
ROGERS                WAGONER               WASHINGTON

IN SOUTHEAST OKLAHOMA

HASKELL               LATIMER               LE FLORE

THIS INCLUDES THE CITIES OF...ROGERS...BENTONVILLE...CHOUTEAU...
CLAREMORE...CATOOSA...SALLISAW...OZARK...CHARLESTON...JAY...
TAHLEQUAH...STIGLER...FORT SMITH...NOWATA...MUSKOGEE...STILWELL...
MARIETTA...WESTVILLE...BERRYVILLE...EUREKA SPRINGS...WAGONER...
COWETA...BARTLESVILLE...VAN BUREN...POTEAU...WILBURTON...
FAYETTEVILLE...SPRINGDALE...MIAMI...HUNTSVILLE AND VINITA
Special weather statement, Apr 10, 11:54 PM CDT, 4 hours 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1154 PM CDT SUN APR 10 2005

ARZ011-020-110600-
FRANKLIN AR-MADISON AR-
1154 PM CDT SUN APR 10 2005

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 100 AM CDT
FOR THE FOLLOWING COUNTIES:

IN NORTHWEST ARKANSAS
     MADISON

IN WEST CENTRAL ARKANSAS
     FRANKLIN

AT 1154 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 12 MILES WEST OF CROSSES TO 9 MILES SOUTHWEST OF
DELANEY TO 21 MILES SOUTHWEST OF PATRICK...MOVING NORTHEAST AT 40
MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...
HARMONY...GEORGETOWN...RED STAR...WEATHERS...HUNTSVILLE...ST PAUL...
PETTIGREW...AURORA...WESLEY...HINDSVILLE...FORUM...COMBS...
BRASHEARS...DUTTON...PATRICK...BOSTON...DELANEY...CROSSES...WITTER...
JAPTON...MARBLE...ALABAM AND CLIFTY.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ALERT IS UPGRADED TO A WARNING.
Special weather statement, Apr 11, 12:17 AM CDT, 3 hours 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1217 AM CDT MON APR 11 2005

ARZ002-110615-
CARROLL AR-
1217 AM CDT MON APR 11 2005

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 115 AM CDT
FOR THE FOLLOWING COUNTY:

IN NORTHWEST ARKANSAS
     CARROLL

AT 1217 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 2 MILES SOUTH OF BUSCH TO 21 MILES SOUTHWEST OF
METALTON...MOVING NORTHEAST AT 40 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...OAK GROVE...OAK HILL...PLEASANT
RIDGE...DENVER...BERRYVILLE...EUREKA SPRINGS...OSAGE...GREEN
FOREST...DRYFORK...DELMAR...METALTON...RUDD...CONNOR...CARROLLTON...
CABANAL...RULE...COIN...URBANETTE...GRANDVIEW...BUSCH AND BEAVER.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ALERT IS UPGRADED TO A WARNING.
Special weather statement, Apr 11, 2:28 AM CDT, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
228 AM CDT MON APR 11 2005

OKZ071-073-110830-
MCINTOSH OK-PITTSBURG OK-
228 AM CDT MON APR 11 2005

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 330 AM CDT
FOR THE FOLLOWING COUNTIES:

IN SOUTHEAST OKLAHOMA
     MCINTOSH AND PITTSBURG

AT 228 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 9 MILES WEST OF SCIPIO TO 14 MILES WEST OF
HAYWOOD...MOVING NORTHEAST AT 45 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...EUFAULA...HANNA...VERNON...
RAIFORD...VIVIAN...STIDHAM...PIERCE...HITCHITA...HAYWOOD...ARPELAR...
SCIPIO...BLOCKER...FEATHERSTON...CROWDER...INDIANOLA AND CANADIAN.

A LARGE PORTION OF MCINTOSH AND PITTSBURG COUNTIES WILL BE AFFECTED
BY THESE STORMS THROUGH 330 AM CDT.

THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
Special weather statement, Apr 11, 3:23 AM CDT, 45 minutes before
OKZ070-071-073-074-110915-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
323 AM CDT MON APR 11 2005

OKZ070-071-073-074-110915-
HASKELL OK-MCINTOSH OK-MUSKOGEE OK-PITTSBURG OK-
323 AM CDT MON APR 11 2005

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 415 AM CDT
FOR THE FOLLOWING COUNTIES:

IN EAST CENTRAL OKLAHOMA
     MUSKOGEE

IN SOUTHEAST OKLAHOMA
     MCINTOSH...HASKELL AND PITTSBURG

AT 323 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 4 MILES WEST OF ONAPA TO 2 MILES WEST OF
BLOCKER...MOVING NORTHEAST AT 45 MPH.

A LARGE PORTION OF MUSKOGEE...MCINTOSH...HASKELL AND PITTSBURG
COUNTIES WILL BE AFFECTED BY THESE STORMS THROUGH 415 AM CDT.

THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
Special weather statement, Apr 11, 3:40 AM CDT, 28 minutes before
ARZ029-OKZ076-110915-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
340 AM CDT MON APR 11 2005

ARZ029-OKZ076-110915-
LE FLORE OK-SEBASTIAN AR-
340 AM CDT MON APR 11 2005

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 415 AM CDT
FOR THE FOLLOWING COUNTIES:

IN WEST CENTRAL ARKANSAS
     SEBASTIAN

IN SOUTHEAST OKLAHOMA
     LE FLORE

AT 340 AM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 11
MILES SOUTH OF SUMMERFIELD...MOVING NORTHEAST AT 45 MPH.

A LARGE PORTION OF SEBASTIAN AND LE FLORE COUNTIES WILL BE AFFECTED
BY THIS STORM THROUGH 415 AM CDT.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 10, 9:04 PM CDTSevere Thunderstorm WarningTSAPittsburg, Pushmataha57 min
Apr 10, 9:25 PM CDTSevere Thunderstorm WarningTSALatimer65 min
Apr 11, 2:26 PM CDTSevere Thunderstorm WarningTSABenton64 min
Apr 11, 3:56 PM CDTTornado WarningTSAFranklin34 min
Apr 11, 4:50 PM CDTSevere Thunderstorm WarningTSAFranklin55 min
Apr 11, 5:14 PM CDTSevere Thunderstorm WarningTSACarroll61 min
Apr 11, 5:42 PM CDTTornado WarningTSACarroll48 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2005Severe Thunderstorm Warnings in Arkansas, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.